# SDR TWAA0006402

- Difficulty date: April 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN CABIN AT STA 218 TO 237, LONGERON 18L, FOUND LIGHT CORROSION IN SEVERAL LOCATIONS.  REMOVED RIVETS, REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PRIMED PER SRM 51-10-3.  INSTALLED RIVETS PER SRM 51-30-2.
